Journal of Differential Geometry

A correction: "On a conjecture of Clemens on rational curves on hypersurfaces"

Claire Voisin

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 49, Number 3 (1998), 601-611.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214461112

Digital Object Identifier
doi:10.4310/jdg/1214461112

Mathematical Reviews number (MathSciNet)
MR1669712

Zentralblatt MATH identifier
0994.14026

Subjects
Primary: 14J70: Hypersurfaces
Secondary: 14H99: None of the above, but in this section

Citation

Voisin, Claire. A correction: "On a conjecture of Clemens on rational curves on hypersurfaces". J. Differential Geom. 49 (1998), no. 3, 601--611. doi:10.4310/jdg/1214461112. https://projecteuclid.org/euclid.jdg/1214461112


Export citation

See also

  • Original Paper: Claire Voisin. On a conjecture of Clemens on rational curves on hypersurfaces. J. Differential Geom., Volume 44, Number 1, (1996), 200--213.